| Catalog Number |
LITNGBT7TQ130 |
| Medical Device Problem Codes |
Fracture (1260); Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Please note that this complaint was submitted to the fda by the user facility with the following reference number: (b)(4).The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the popliteal artery using an indigo system aspiration catheter 7 (cat7) and a non-penumbra renal guide sheath.It was noted that the patient¿s anatomy was tortuous.During the procedure, the physician inserted the guide sheath into the right femoral artery and then inserted the cat7 into the guide sheath to place the cat7 in the left lower extremity (lle) artery.While advancing and torquing the cat7, the physician experienced resistance and was unable to advance the cat7.It was noticed under fluoroscopy that the cat7 and the sheath were kinked.The physician then attempted to advance the guidewire through the cat7 but was unsuccessful.While attempting to remove the cat7, the cat7 fractured at the kinked location and only portion of the cat7 was removed.The sheath was also noticed to be fractured.The physician then removed the remainder of the cat7 and sheath.It is unknown how the remainder of the cat7 and the sheath were removed.It was reported that the physician believed the tortuous anatomy was the cause of the fracture.The procedure was terminated at this point.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
Please note that the following section was incorrectly reported on the follow-up mfr report #01 and is being corrected on this follow-up mfr report #02: section h.Box 3.Device evaluated by manufacturer.
Additional Manufacturer Narrative
Please note the following report was added to section h10: (b)(4).